MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-90/I16-30
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg) on (b)(6)2026.The inferior mesenteric artery and lumbar arteries had been pre-embolized.After the afx2 bsg was deployed via the right access the contralateral leg was deployed.Balloon touch-up was performed on the entire graft.A type ii endoleak from a lumbar artery was confirmed, the procedure was completed as it was judged to be non-problematic.On (b)(6) 2026, a type iiib endoleak was observed at the mid-section of the afx2 bsg, corresponding to the saccular aneurysm site during a post-operative follow-up.The patient is asymptomatic and no additional procedure is planned.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that it is unclear if the endoleak is a persistent type ii vs a type iiib endoleak; therefore, the type iiib endoleak is unconfirmed.This is not consistent with the reported adverse event/incident.No contributing factors were identified.Device, user, procedure or anatomy relatedness of complaint cannot be determined.No procedure related harms could be determined.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text: device remains implanted.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24622231
Report Number3011063223-2026-00027
Device Sequence Number15986910
Product Code MIH
UDI-Device Identifier00818009015136
UDI-Public(01)00818009015136(17)28313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBEA22-90/I16-30
Device Lot Number2888321002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILS (NON-ENDOLOGIX)
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale